MathSciNet Relay Station
MathSciNet bibliographic data
MR1180270 82C32 (92B20)
Gayrard, V. Thermodynamic limit of the $q$-state Potts-Hopfield model with infinitely many patterns. J. Statist. Phys. 68 (1992), no. 5-6, 977–1011.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement